# SDR JJBA20140613007

- Difficulty date: June 13, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 33,503 hours, 45,610 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS WILL NOT STAY ON.  RAN NR 2 ENG TO CHARGE POWER SUPPLY.
